# SDR SWIA202002248835

- Difficulty date: January 11, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fairing
- Condition: Damaged
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD UPPER FAIRING HAS DAMAGE BEYOND REPAIR. REF 20259087   (C-CHECK) RO 2/20/2020   LOCATED, DRILLED, DEBURRED, COUNTERSUNK, PRIMERED AND TOP COATED NEW L/H INBOARD UPPER WINGLET FAIRING IAW CRJ200 SRM.
